JournalsprimsVol. 22, No. 1pp. 103–117

A Dichotomy for Derivations on ???<i><sub>n</sub></i>

  • Ola Bratteli

    University of Trondheim, Norway
  • David E. Evans

    University of Wales Cardiff, UK
  • Frederick Goodman

    University of Iowa, Iowa-City, USA
  • Palle E.T. Jorgensen

    University of Iowa, Iowa City, USA
A Dichotomy for Derivations on ???<i><sub>n</sub></i> cover
Download PDF

Cite this article

Ola Bratteli, David E. Evans, Frederick Goodman, Palle E.T. Jorgensen, A Dichotomy for Derivations on ???<i><sub>n</sub></i>. Publ. Res. Inst. Math. Sci. 22 (1986), no. 1, pp. 103–117

DOI 10.2977/PRIMS/1195178375